# SDR USAA2010010790044

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 30,205 hours, 10,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 960 - PHX - EEL - LENS COVER AT 1C EMERGENCY EXIT MISSING.  MAINTENANCE INSTALLED LENS COVER AT 1C.
